# SDR HNAA2011062100175

- Difficulty date: June 15, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 64,970 hours, 73,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 85321986001
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS DAYLIGHT VISIBLE AROUND PAX DOOR IN FLIGHT.  LOAD SQUEAL NOISE HEARD.  REPLACED DOOR STOP TENSION BOLT AND BUSHING AT THE FORWARD NR 5 POSITION AND ADJUSTED II -8, MM 52-10-00.  FOUND DOOR SEAL PULLING APART ALONG TOP OF DOOR WAY.  R & R DOOR SEAL IAW -8, MM 52-5-00. PRESSURIZED ACFT. NO LEAKS.
